MathSciNet Relay Station
MathSciNet bibliographic data
MR1485471 11D61 (11B83)
Everest, G. R.; Shparlinski, I. E. Counting the values taken by algebraic exponential polynomials. Proc. Amer. Math. Soc. 127 (1999), no. 3, 665–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement